Please give me advice! I have been taking .25 of Klonopin for 1.5 years. Now it has just stopped working and every afternoon, I start getting very shaky and anxious for hours. I have been supplementing it with Gaba Calm and Evening Primrose Oil. These help a little bit. I exercise every day. Called Dr. and they upped my Klonopin dose to .5 everyday but I am terrified of ending up in the same trick bag in a few months and on a higher dose. Is there anything else that can help me? Should I wean off Klonopin now and try something else? It is a horrible feeling that happens every day. Sometimes you feel like you are going insane.
I first got sick from food poisoning where I puked in a busy restaurant and acquired PTSD. (long story, won't bore you) Docs had already tried to give me Zoloft, Prozac, Amitriptyline, Cymbalta, Lyrica, and probably forgot a few. Could not take any of those. For instance, Zoloft hurt my stomach so bad, I couldn't take it. Prozac made my anxiety a million times worse. Amitriptyline gave me heart palpitations, Cymbalta-worst medicine ever.
Anyway, should I try Buspar or Effexor? I would love to take something beside a Benzo and feel normal so I can be free. I feel that my anxiety now is rebound anxiety from the Klonopin. Please ADVISE!! I don't know what to do and my Psych Dr. is really clueless.